# SDR FDEA201006182386

- Difficulty date: June 18, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797130101300
- Part serial: VB1013
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - FLAP OUTBD UPPER SKIN WITH 2 SCRATCHES BTW RIB 2 AND RIB 3. FLAP UPPERSKIN WAS REPAIRED IAW EA 6-5758-141543.
